zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Solution bundle for a class of impulsive differential inclusions on Banach spaces. (English) Zbl 1113.34046
The paper deals with the existence of a solution bundle for a class of impulsive differential inclusions in Banach spaces. Also a nonlinear semigroup is constructed on nonempty closed bounded subsets of the Banach space to describe the evolution of the set of attainable states.

MSC:
34G25Evolution inclusions
34A37Differential equations with impulses
WorldCat.org
Full Text: DOI
References:
[1] Ahmed, N. U.: Semigroup theory with applications to systems and control. Pitman res. Notes math. Ser. (1991)
[2] Pazy, A.: Semigroups of linear operators and applications to partial differential equations. (1983) · Zbl 0516.47023
[3] Li, Xunjing; Yong, Jiongmin: Optimal control theory for infinite dimensional systems. (1995)
[4] Lakshmikantham, V.; Bainov, D. D.; Simenov, P. S.: Theory of impulsive differential equations. (1999)
[5] Pandit, S. G.; Deo, S. G.: Differential systems involving impulsive. Lecture notes in math. 954 (1982) · Zbl 0539.34001
[6] Ahmed, N. U.: Some remarks on the dynamics of impulsive systems in Banach spaces. Dyn. contin. Discrete impuls. Syst. 8, 261-274 (2001) · Zbl 0995.34050
[7] Ahmed, N. U.: State dependent vector measures as feedback controls for impulsive systems in Banach spaces. Dyn. contin. Discrete impuls. Syst. 8, 251-261 (2001) · Zbl 0990.34056
[8] Liu, J. H.: Nonlinear impulsive evolution equations. Dyn. contin. Discrete impuls. Syst. 6, No. 1, 77-85 (1999) · Zbl 0932.34067
[9] Guo, D.; Liu, X. I.: First order integro-differential equations on unbounded domain in a Banach space. Dyn. contin. Discrete impuls. Syst. 2, No. 3, 77-88 (1996) · Zbl 0873.45008
[10] Rogovchenko, Y. V.: Impulsive evolution systems: Main results and new trends. Dyn. contin. Discrete impuls. Syst. 3, No. 1, 77-88 (1997) · Zbl 0879.34014
[11] Yu, Xiulan; Jiang, Yang: Impulsive perturbation of C0-semigroups and a class of semilinear impulsive evolution equation. J. guizhou university 20, No. 4, 350-357 (2003)
[12] Ahmed, N. U.: Impulsive perturbation of C0-semigroups and evolution inclusions. Nonlinear funct. Anal. appl. 9, No. 1, 127-147 (2004)
[13] Ahmed, N. U.: Vector measures for optimal control of impulsive systems in Banach spaces. Nonlinear funct. Anal. appl. 5, No. 2, 95-106 (2000) · Zbl 0982.49022
[14] Ahmed, N. U.: Measure solutions impulsive evolution differential inclusion and optimal control. Nonlinear anal. 47, 13-23 (2001) · Zbl 1042.49505
[15] Ahmed, N. U.: Systems governed by impulsive differential inclusions on Hilbert spaces. Nonlinear anal. 45, 693-706 (2001) · Zbl 0995.34053